# SDR CA990330004

- Difficulty date: March 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 2114011342
- Condition: Erratic
- Location: Airspeed
- Part time: 30,216 hours
- Stage of operation: TO
- Nature of condition: I
- Precautionary procedure: C

## Discrepancy

(CAN) TAKEOFF ROLL ,CAPTAIN ASI ERRATIC.  REPLACED.
